Asymptotic behavior of attracting and quasi-invariant sets of impulsive stochastic partial integrodifferential equations with delays and Poisson jumps

Volume 14, Issue 5, pp 339--350 http://dx.doi.org/10.22436/jnsa.014.05.04
Publication Date: February 28, 2021 Submission Date: December 08, 2020 Revision Date: December 30, 2020 Accteptance Date: January 15, 2021

Authors

K. Ramkumar - Department of Mathematics, PSG College of Arts and Science, Coimbatore, 641 046, India. K. Ravikumar - Department of Mathematics, PSG College of Arts and Science, Coimbatore, 641 046, India. Dimplekumar Chalishajar - Department of Mathematics and Computer science, Mallory Hall, Virginia Military Institute, Lexington, VA 24450, USA. A. Anguraj - Department of Mathematics, PSG College of Arts and Science, Coimbatore, 641 046, India.


Abstract

This paper is concerned with a class of impulsive stochastic partial integrodifferential equations (ISPIEs) with delays and Poisson jumps. First, using the resolvent operator technique and contraction mapping principle, we can directly prove the existence and uniqueness of the mild solution for the system mentioned above. Then we develop a new impulsive integral inequality to obtain the global, both \(p^{\rm th}\) moment exponential stability and almost surely exponential stability of the mild solution is established with sufficient conditions. Also, a numerical example is provided to validate the theoretical result.


Share and Cite

  • Share on Facebook
  • Share on Twitter
  • Share on LinkedIn
ISRP Style

K. Ramkumar, K. Ravikumar, Dimplekumar Chalishajar, A. Anguraj, Asymptotic behavior of attracting and quasi-invariant sets of impulsive stochastic partial integrodifferential equations with delays and Poisson jumps, Journal of Nonlinear Sciences and Applications, 14 (2021), no. 5, 339--350

AMA Style

Ramkumar K., Ravikumar K., Chalishajar Dimplekumar, Anguraj A., Asymptotic behavior of attracting and quasi-invariant sets of impulsive stochastic partial integrodifferential equations with delays and Poisson jumps. J. Nonlinear Sci. Appl. (2021); 14(5):339--350

Chicago/Turabian Style

Ramkumar, K., Ravikumar, K., Chalishajar, Dimplekumar, Anguraj, A.. "Asymptotic behavior of attracting and quasi-invariant sets of impulsive stochastic partial integrodifferential equations with delays and Poisson jumps." Journal of Nonlinear Sciences and Applications, 14, no. 5 (2021): 339--350


Keywords


MSC